Journal of Mathematics of Kyoto University

On Eakin-Nagata-Formanek Theorem

Masayoshi Nagata

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 33, Number 3 (1993), 827-828.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519195

Digital Object Identifier
doi:10.1215/kjm/1250519195

Mathematical Reviews number (MathSciNet)
MR1239096

Zentralblatt MATH identifier
0797.13011

Subjects
Primary: 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05]
Secondary: 58D05: Groups of diffeomorphisms and homeomorphisms as manifolds [See also 22E65, 57S05]

Citation

Nagata, Masayoshi. On Eakin-Nagata-Formanek Theorem. J. Math. Kyoto Univ. 33 (1993), no. 3, 827--828. doi:10.1215/kjm/1250519195. https://projecteuclid.org/euclid.kjm/1250519195


Export citation